# SDR R61A20090090

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000154
- Aircraft time: 2,636 hours, 1,065 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 900023172WTA
- Part serial: JUN092513
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 789 hours, 358 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING LANDING INTO DEN AFTER THE AUTO BRAKES DEPLOYED ON SCHEDULE, THE LEFT MAIN TIRE/BRAKE LOCKED UP AND BEGAN SKIPPING.  CREW DEACTIVATED THE AUTO BRAKES WITH THE TOE BRAKES AND CONTROLLED THE ROLLOUT WITHOUT ANY ISSUES.  CREW DISCOVERED THE LEFT OUTBOARD TIRE HAD BLOWN, AND THE LEFT INBOARD TIRE HAD A SEVERE FLAT SPOT.
